# SDR CALA2022081002009

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 68,044 hours, 27,622 cycles
- Engine: Iae V2527A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Sensor
- Part number: 2A0528
- Condition: Faulty
- Location: Eng 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**RTBL** LOW SPEED RTO ENGINE 1 ACCELERATION ABNORMAL TROUBLESHOOT NO FAILURE MESSAGES ON MAINTENANCE POST FLIGHT REPORT AFFILIATED WITH NUMBER 1 ENGINE.  GROUND SCANNING AND LAST LEG REPORT SHOWS NO FAULT.   SCHEDULED MAINTENANCE REPORT HAS P2 T2/ ADIRS1/2/EEC1.  ATA CHAPTER 73-22-11.  PROBES MAY NEED R&R ENGINE 1 P2/T2 SENSOR IAW AMM 73-22-11. REF TO L/P 9267290 FOR OPS CK.
